Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 29, Number 130

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Error estimates for a finite element approximation of a minimal surface
Claes Johnson and Vidar Thomée.
Math. Comp. 29 (1975), 343-349
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0400741
Finite element multistep discretizations of parabolic boundary value problems
Miloš Zlámal.
Math. Comp. 29 (1975), 350-359
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0371105
The effect of interpolating the coefficients in nonlinear parabolic Galerkin procedures
Jim Douglas and Todd Dupont.
Math. Comp. 29 (1975), 360-389
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0502033
A lower bound on the angles of triangles constructed by bisecting the longest side
Ivo G. Rosenberg and Frank Stenger.
Math. Comp. 29 (1975), 390-395
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0375068
The convergence rate for difference approximations to mixed initial boundary value problems
Bertil Gustafsson.
Math. Comp. 29 (1975), 396-406
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0386296
Explicit-implicit schemes for the numerical solution of nonlinear hyperbolic systems
G. R. McGuire and J. Ll. Morris.
Math. Comp. 29 (1975), 407-424
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0371085
Seven-point difference schemes for hyperbolic equations
Avishai Livne.
Math. Comp. 29 (1975), 425-433
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0398114
GAP—a PIC-type fluid code
B. M. Marder.
Math. Comp. 29 (1975), 434-446
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0375945
Coupled sound and heat flow and the method of least squares
Alfred Carasso.
Math. Comp. 29 (1975), 447-463
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0395252
Approximation methods for nonlinear problems with application to two-point boundary value problems
H. B. Keller.
Math. Comp. 29 (1975), 464-474
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0371058
Optimal $L_{∞}$ error estimates for Galerkin approximations to solutions of two-point boundary value problems
Jim Douglas, Todd Dupont and Lars Wahlbin.
Math. Comp. 29 (1975), 475-483
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0371077
On the stability of the Ritz-Galerkin method for Hammerstein equations
Jörg Hertling and Alexandru I. Şchiop.
Math. Comp. 29 (1975), 484-488
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0383797
Some new multistep methods for solving ordinary differential equations
G. K. Gupta and C. S. Wallace.
Math. Comp. 29 (1975), 489-500
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0373290
Two-parameter, arbitrary order, exponential approximations for stiff equations
Byron L. Ehle and Zdenek Picel.
Math. Comp. 29 (1975), 501-511
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0375737
A numerical comparison of integral equations of the first and second kind for conformal mapping
John K. Hayes, David K. Kahaner and Richard G. Kellner.
Math. Comp. 29 (1975), 512-521
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0371036
Restricted range approximation and its application to digital filter design
James T. Lewis.
Math. Comp. 29 (1975), 522-539
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0381245
Discrete rational $L_{p}$ approximation
Jerry M. Wolfe.
Math. Comp. 29 (1975), 540-548
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0377377
Chebyshev approximation by interpolating rationals on $[𝛼,∞]$
Charles B. Dunham.
Math. Comp. 29 (1975), 549-551
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0371013
A difficulty in Williams’ algorithm for interpolating rationals
Charles B. Dunham.
Math. Comp. 29 (1975), 552-553
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0371014
An algorithm for winding numbers for closed polygonal paths
Kenneth O. Leland.
Math. Comp. 29 (1975), 554-558
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0373246
Some properties of orthogonal polynomials
D. B. Hunter.
Math. Comp. 29 (1975), 559-565
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0374792
Conversion of continued fractions into power series
A. J. Zajta and W. Pandikow.
Math. Comp. 29 (1975), 566-572
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0412655
On Laplace transforms near the origin
R. Wong.
Math. Comp. 29 (1975), 573-576
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0367564
Differential-difference properties of hypergeometric polynomials
Jet Wimp.
Math. Comp. 29 (1975), 577-581
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0440085
Complex zeros of the Jonquière or polylogarithm function
B. Fornberg and K. S. Kölbig.
Math. Comp. 29 (1975), 582-599
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0369278
Gershgorin theory for the generalized eigenvalue problem $Ax=𝜆Bx$
G. W. Stewart.
Math. Comp. 29 (1975), 600-606
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0379537
A generalization of the method of averages for overdetermined linear systems
Ned Anderson.
Math. Comp. 29 (1975), 607-614
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0378379
A class of Hessenberg matrices with known pseudoinverse and Drazin inverse
Inderjit Singh, George Poole and Thomas Boullion.
Math. Comp. 29 (1975), 615-619
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0368407
New primality criteria and factorizations of $2^{m}±1$
John Brillhart, D. H. Lehmer and J. L. Selfridge.
Math. Comp. 29 (1975), 620-647
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0384673
Reviews and Descriptions of Tables and Books
Math. Comp. 29 (1975), 648-669
Abstract, references and article information
Full-text PDF Free Access    
Table Errata
Math. Comp. 29 (1975), 670-672
Abstract, references and article information
Full-text PDF Free Access    
Table erratum: An elementary treatise on elliptic functions\ (second edition, Dover Publications, New York, 1961) by Arthur Cayley
Ove Skovgaard.
Math. Comp. 29 (1975), 670
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0435463
Table erratum: Tafeln für die Differenzenrechnung sowie für die Hyperbel-Besselschen, elliptischen und anderen Funktionen\ (Springer, Berlin, 1933) by K. Hayashi
Ove Skovgaard and Mogens Helmer Petersen.
Math. Comp. 29 (1975), 670
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0362817
Table erratum: Tafeln der Besselschen Theta-, Kugel- und anderer Funktionen\ (Springer, Berlin, 1930) by K. Hayashi
Ove Skovgaard and Mogens Helmer Petersen.
Math. Comp. 29 (1975), 670-672
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0362818
Table erratum: Higher transcendental functions. Vol. I, II\ (McGraw-Hill, New York, 1953) by A. Erdélyi, W. Magnus, F. Oberhettinger and F. G. Tricomi
Ove Skovgaard.
Math. Comp. 29 (1975), 670
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0414953
Table erratum: Formulas and theorems for the special functions of mathematical physics\ (third edition of English translation, Springer, New York, 1966) by W. Magnus, F. Oberhettinger and R. P. Soni
Ove Skovgaard.
Math. Comp. 29 (1975), 672
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0414955
Corrigendum: “A stable algorithm for computing the inverse error function in the ‘tail-end’\ region” (Math. Comp. 28 (1974), 585-587)
Henry E. Fettis.
Math. Comp. 29 (1975), 673
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0359272
Corrigendum: “Approximate solution of the differential equation $y^{”}=f(x,y)$ with spline functions” (Math. Comp. 27 (1973), 807–816)
G. Micula.
Math. Comp. 29 (1975), 673-674
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0362910
Corrigendum: “On weird and pseudoperfect numbers” (Math. Comp. 28 (1974), 617–623) by S. J. Benkoski and P. Erdős
Sidney Kravitz.
Math. Comp. 29 (1975), 673
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0360452
Corrigenda
Math. Comp. 29 (1975), 673-674
Abstract, references and article information
Full-text PDF Free Access    
An addendum to: “$12,758$” (Math. Comp. 28 (1974), 313–314)
Robert E. Dressler and Thomas Parker.
Math. Comp. 29 (1975), 675
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0357291


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia